Publication
Title
Validating state-dependent queueing models for uninterrupted traffic flows using simulation
Author
Language
English
Source (journal)
4 OR: a quarterly journal of operations research. - Berlin
Publication
Berlin : 2006
ISSN
1619-4500
Volume/pages
4:2(2006), p. 159-174
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
VABB-SHW
Record
Identification
Creation 08.10.2008
Last edited 21.10.2014
To cite this reference